# SDR 2A6D20240508003

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crosstube
- Part number: 350A21096020
- Condition: Corroded
- Location: Mlg
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LANDING GEAR CROSSTUBE FITTING (PN: 350A21-0960.20) IS CORRODED IN MULTIPLE AREAS ON THE LOWER SURFACE. THE DEEPEST DAMAGE AREA WAS REPORTED TO BE 0.022” DEEP AND THE LARGEST AREA IS APPROXIMATELY 0.40” WIDE WITH VARIOUS LENGTHS
